On Aczel's inequality for real numbers

Authors

  • S. S. Dragomir
  • Y. J. Cho

DOI:

https://doi.org/10.5556/j.tkjm.32.2001.356

Abstract

In this note, we point out some new inequalities of Aczel's type for real numbers.

Author Biographies

S. S. Dragomir

Department of Mathematics, Victoria University of Technology, Melbourne, Victoria 8001, Australia.

Y. J. Cho

Department of Mathematics, Gyeongsang National University, Chinju 660-701, Korea.

Published

2001-06-30

How to Cite

Dragomir, S. S., & Cho, Y. J. (2001). On Aczel’s inequality for real numbers. Tamkang Journal of Mathematics, 32(2), 137-142. https://doi.org/10.5556/j.tkjm.32.2001.356

Issue

Section

Papers

Most read articles by the same author(s)

1 2 > >>